# SDR USAA20101111SB187

- Difficulty date: November 9, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 90100722
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE SNUBBER WAS INOPERATIVE ON THE MAIN ENTRY DOOR.  MAINTENANCE REMOVED AND REPLACED THE SNUBBER.
